Alert archive / Tennessee / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 143, NWS Nashville, TN
NWS Nashville, TN issued this severe thunderstorm warning at Jul 4, 2008, 5:08 PM CDT for Fentress County, Tennessee. It was in force for 37 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jul 4, 2008, 5:08 PM CDT (22:08 UTC)
- Expired
- Jul 4, 2008, 5:45 PM CDT
- In force
- 37 min
- Issued by
- NWS Nashville, TN
- Area
- Storm-based polygon
County Fentress County, TN
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 10.1 hours before the alert went out and 337 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1392 J/kg
- Mixed-layer CIN
- -50 J/kg
- Mixed-layer LCL
- 796 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- 16 m²/s²
- 0-3 km storm-relative helicity
- 55 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 4, 3:27 PM CDT, 1 hour 41 minutes earlier.
Area forecast discussion, Jul 4, 3:27 PM CDT, 1 hour 41 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NASHVILLE TN 327 PM CDT FRI JUL 4 2008 .DISCUSSION... WEAK TROUGH/FRONT TO THE NORTH ALONG A LINE FROM NRN AR THROUGH CNTRL KY BECOMING COMPLICATED BY BNDRYS ASSOCD WITH OLD CONVECTION. MODELS CONTINUE TO EXPECT THIS TROUGH TO DROP SWD TONIGHT AND THEN DISSIPATE OVER THE AREA. THIS WILL REDUCE POPS FOR TOMORROW AND SUN AS DRIER AIR FILTERS INTO THE AREA ABOVE THE BNDRY LAYER. SOUTH FLOW AT THE SFC WILL PERSIST OVER THE AREA SUN-TUE AS THE BERMUDA REASSERTS INFLUENCE. AS THIS SLY FLOW CONTINUES...MODEL SNDGS SHOW MOISTURE INCREASING FROM 1.0 INCHES TO 1.7 INCHES BY MON NGT. COLUMN MOISTURE INCREASES FURTHER TO NEARLY 2 INCHES AS ANOTHER WEAK FRONT DIVES SEWD INTO THE OHIO VALLEY ON WED. THE FRONT HANGS IN THE AREA ON THU AND MOST OF FRI BEFORE INJECTING A BIT OF DRIER AIR INTO THE AREA WITH COLUMN MOISTURE DROPPING DOWN TO AROUND 1.1 INCHES BY SAT AM. THUS A CHANCE OF RAIN WILL CONTINUE THROUGH THE FORECAST WITH THE POP BEING MODULATED BY DIURNAL TRENDS. && .PRELIMINARY POINT TEMPS/POPS... NASHVILLE 67 85 66 89 / 50 30 10 20 CLARKSVILLE 65 86 63 89 / 40 20 10 10 CROSSVILLE 64 79 63 83 / 60 40 20 20 COLUMBIA 68 85 67 89 / 50 30 20 20 LAWRENCEBURG 68 85 67 87 / 50 30 20 20 WAVERLY 66 86 64 88 / 40 20 10 10 && .OHX WATCHES/WARNINGS/ADVISORIES... NONE. && JLM
Hazardous weather outlook, Jul 4, 4:40 PM CDT, 28 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NASHVILLE TN 440 PM CDT FRI JUL 4 2008 TNZ005>011-022>034-056>066-075-077>080-093>095-052145- STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON- HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE- SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS- WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DEKALB-WHITE- CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE- GILES- 440 PM CDT FRI JUL 4 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE. .DAY ONE...TONIGHT SCATTERED THUNDERSTORMS TONIGHT WILL PRODUCE LOCALLY HEAVY DOWNPOURS. A FEW MAY PRODUCE BRIEF...GUSTY...WINDS TO 40 MPH. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. 19
Nearby
Severe Thunderstorm Warnings in Tennessee, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.